# SDR CALA2017092203267

- Difficulty date: September 19, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: D532309352
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO POTABLE WATER VALVE INTERNAL HOUSING,  FRAMES  28 - 29 STRINGERS 42 - 44L HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS IAW DWG D53230935.  REMOVED AND REPLACED THE HOUSING IAW SRM 51-42-11-001, AND 51-44-11-0 01.
